# SDR CA100722001

- Difficulty date: July 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER CALLED WITH ELECTRICAL SYSTEM FAIL/ELECTRICAL SYSTEM FAULT. CAIMS REPORTING SPDA1 RX EMSCDU2 FAULT. FOUND WIRING TO SPDA NR 1 HEAT DAMAGED.  FOUND TRU 2 FEED WIRE TO THE DCPC IS THE ROUTE CAUSE OF DAMAGE.  CABLE PB189A4 HAD COME LOOSE FROM THE FEED CIRCUIT BREAKERS AND FELL ON SPDA NR 1 CAUSING THE ARCING HEAT DAMAGE.
